# SDR SIMA200226110

- Difficulty date: September 17, 2002
- Submitted: October 31, 2002
- Operation: Air carrier
- Aircraft: N815AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145545
- System (JASC): 2760 · Drag Control System
- Part: Valve
- Part number: 3605501003
- Part serial: 0602
- Condition: Malfunctioned
- Location: Spoiler
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

YOW - FLT 4097 - DURING APPROACH SPEED BRAKES DEPLOYED BUT WOULD NOT RETRACT ALONG WITH UNCOMMANDED NOSE DOWN PITCH TRIM RUN AWAY.  CREW DECLARED AN EMERGENCY AND LANDED WITH NO FURTHER INCIDENT REPORTED.  SPOILERS DID RETRACT UPON LANDING.  MAINTENANCE REMOVED AND REPLACED THE SPOILER BRAKE VALVE IAW EMB MM.  OP'S CHECK WAS GOOD.  MAINTENANCE COULD NOT DUPLICATE DISCREPANCY FOR PITCH TRIM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
